Been on 30 mg for a while, but feel ready to come down, is it like 15 mg? So anxious about being on 30 mg, is it still working??
The mistake many people make is that they think since they're feeling better it's okay to stop their medication. You should talk to your health care provider for professional advice about whether or not you should stop and if she/he agrees you can get a safe reducing (tapering) dose schedule. Stopping suddenly or too quickly could cause discontinuation symptoms and possible a rebound of the symptoms is was prescribed for.
You can only split tablets if they're scored otherwise you can't be sure how much of the medication is in each half.
"Do not stop using mirtazapine suddenly or incorrectly, or you could have unpleasant symptoms (such as dizziness, vomiting, agitation, sweating, confusion, numbness, tingling, or electric shock feelings). Ask your doctor how to safely stop using this medicine."
So call your doctor, okay?
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.